MathSciNet Relay Station
MathSciNet bibliographic data
MR1274134 (95a:53064) 53C22 (58F17)
Croke, Christopher B.; Kleiner, Bruce Conjugacy and rigidity for manifolds with a parallel vector field. J. Differential Geom. 39 (1994), no. 3, 659–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement